Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Tulsa, OK

April 14, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 10:14 PM CDT for 4 counties in Oklahoma. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 10:14 PM CDT (03:14 UTC)
Expired
Apr 14, 2011, 11:00 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:16 PM CDTHAIL 1Mazie, OKDIME TO QUARTER HAIL
Apr 14, 10:20 PM CDTTSTM WND GST 65Mazie, OK
Apr 14, 10:21 PM CDTHAIL 1.5Mazie, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KTSA 150314
SVRTSA
OKC021-097-131-145-150400-
/O.NEW.KTSA.SV.W.0080.110415T0314Z-110415T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1100 PM CDT

* AT 1010 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM INOLA TO 8 MILES SOUTHEAST OF INOLA TO 13 MILES
  SOUTH OF INOLA...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHOUTEAU...PRYOR...LOCUST GROVE...PEGGS...SALINA...ROSE AND
  SPAVINAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3637 9501 3606 9502 3594 9544 3607 9547
      3616 9560 3645 9525
TIME...MOT...LOC 0314Z 231DEG 31KT 3615 9550 3609 9538
          3599 9538

$$
3 follow-up statements
103 
WWUS54 KTSA 150333
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT THU APR 14 2011

OKC131-150343-
/O.CAN.KTSA.SV.W.0080.000000T0000Z-110415T0400Z/
ROGERS OK-
1033 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROGERS COUNTY IS
CANCELLED...

LAT...LON 3600 9530 3610 9528 3621 9543 3643 9518
      3637 9501 3606 9502
TIME...MOT...LOC 0333Z 249DEG 34KT 3621 9524 3614 9514
          3603 9518

$$

OKC021-097-145-150400-
/O.CON.KTSA.SV.W.0080.000000T0000Z-110415T0400Z/
WAGONER OK-CHEROKEE OK-MAYES OK-
1033 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR MAYES...NORTHWESTERN CHEROKEE AND EASTERN WAGONER COUNTIES...

AT 1032 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MURPHY TO LOCUST GROVE TO 6 MILES SOUTHWEST OF
PEGGS...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOCUST
GROVE...PEGGS...SALINA AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3600 9530 3610 9528 3621 9543 3643 9518
      3637 9501 3606 9502
TIME...MOT...LOC 0333Z 249DEG 34KT 3621 9524 3614 9514
          3603 9518

$$
599 
WWUS54 KTSA 150343
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT THU APR 14 2011

OKC145-150353-
/O.CAN.KTSA.SV.W.0080.000000T0000Z-110415T0400Z/
WAGONER OK-
1043 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER COUNTY IS
CANCELLED...

LAT...LON 3605 9514 3612 9517 3622 9524 3626 9516
      3629 9501 3606 9502
TIME...MOT...LOC 0343Z 249DEG 34KT 3623 9514 3615 9506
          3607 9508

$$

OKC021-097-150400-
/O.CON.KTSA.SV.W.0080.000000T0000Z-110415T0400Z/
CHEROKEE OK-MAYES OK-
1043 PM CDT THU APR 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN MAYES AND NORTHERN CHEROKEE COUNTIES...

AT 1041 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCUST GROVE TO PEGGS...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3605 9514 3612 9517 3622 9524 3626 9516
      3629 9501 3606 9502
TIME...MOT...LOC 0343Z 249DEG 34KT 3623 9514 3615 9506
          3607 9508

$$
570 
WWUS54 KTSA 150351
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT THU APR 14 2011

OKC021-097-150401-
/O.EXP.KTSA.SV.W.0080.000000T0000Z-110415T0400Z/
CHEROKEE OK-MAYES OK-
1051 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES AND
NORTHERN CHEROKEE COUNTIES EXPIRES AT 1100 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4AM.

LAT...LON 3605 9514 3612 9517 3622 9524 3626 9516
      3629 9501 3606 9502
TIME...MOT...LOC 0351Z 249DEG 34KT 3626 9505 3618 9497
          3610 9499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:15 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 14, 9:15 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU APR 14 2011

...UPDATE...

.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE REGION...
WITH A NEW TORNADO WATCH JUST ISSUED FOR ALL BUT THE NORTHWEST
PORTION OF THE CWA. CONVECTION WILL END SLOWLY FROM WEST TO EAST
OVERNIGHT. HAVE ADJUSTED POPS TO REFLECT CURRENT TRENDS... BUT
OTHER CHANGES WERE NOT NECESSARY. UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT THU APR 14 2011/

DISCUSSION...
SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES
ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST
WELL INTO THE EVENING.

20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL
KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP
STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE
RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO
STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE
AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES
SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX.
PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT
TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A
FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES
OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN
AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY
SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT
OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD
INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS
COLD FRONT EXITS THE FORECAST AREA.

COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC
WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW
ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS
OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW
AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS
WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE
REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT
RAINFALL.

CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY
NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES
E AND SLY FLOW RETURNS.

UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF
NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY.
BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN
GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA.
UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL
WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR
THE REMAINDER OF THE WEEK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
525 PM CDT THU APR 14 2011

...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE
THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE
EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL
SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR
TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL
ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA.
AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A
SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT
INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY
RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD
THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM
POTENTIAL.

EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST
WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD
CONDITIONS.

SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES
RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM
DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND
THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS.
BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE
SPREAD POTENTIAL INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 14, 9:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
942 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND DMG     3 N WAGONER             36.00N 95.37W
04/14/2011                   WAGONER            OK   EMERGENCY MNGR

            SEVERAL BARNS AND BUILDINGS HAD SIGNIFICANT DAMAGE.
            LOCATION APPROXIMATE.

&&

SAA
Local storm report, Apr 14, 9:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TORNADO          9 W DUNBAR              34.46N 95.72W
04/14/2011                   PUSHMATAHA         OK   TRAINED SPOTTER

            PRELIMINARY REPORT. TORNADO 5S DAISY ALONG INDIAN NATION
            TURNPIKE.

0816 PM     HAIL             9 W DUNBAR              34.46N 95.72W
04/14/2011  E4.25 INCH       PUSHMATAHA         OK   TRAINED SPOTTER

            SOFTBALL AND BASEBALL HAIL REPORTED WITH TORNADO 5S DAISY
            ALONG INDIAN NATION TURNPIKE

0816 PM     TSTM WND GST     9 W DUNBAR              34.46N 95.72W
04/14/2011  E85.00 MPH       PUSHMATAHA         OK   TRAINED SPOTTER

            WINDS ESTIMATED 85 MPH VICINITY OF TORNADO 5S DAISY ALONG
            INDIAN NATION TURNPIKE

0831 PM     TSTM WND DMG     1 W TALIHINA            34.75N 95.07W
04/14/2011                   LATIMER            OK   EMERGENCY MNGR

            POWER LINES AND TREES DOWNED ON WEST SIDE OF TOWN. OTHER
            POSSIBLE DAMAGE BUT UNABLE TO SURVEY DUE TO DEBRIS.

0851 PM     HAIL             2 NNW CLAYTON           34.62N 95.37W
04/14/2011  E4.25 INCH       PUSHMATAHA         OK   TRAINED SPOTTER

            SOFTBALL AND BASEBALL HAIL ON HIGHWAY 43 SOUTH SIDE OF
            SARDIS LAKE.

0924 PM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
04/14/2011  M65.00 MPH       OKMULGEE           OK   MESONET

0925 PM     HAIL             1 SW GLENPOOL           35.95N 96.02W
04/14/2011  E1.00 INCH       TULSA              OK   BROADCAST MEDIA

0930 PM     TSTM WND GST     3 ENE WISTER            34.98N 94.68W
04/14/2011  M64.00 MPH       LE FLORE           OK   MESONET

&&

RBD
Local storm report, Apr 14, 9:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     3 ENE WISTER            34.98N 94.68W
04/14/2011  E73.00 MPH       LE FLORE           OK   MESONET

&&

RBD
Local storm report, Apr 14, 10:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     3 E COWETA              35.95N 95.60W
04/14/2011  E65 MPH          WAGONER            OK   PUBLIC

&&

RBD
Local storm report, Apr 14, 10:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             5 ESE BROKEN ARROW      36.02N 95.71W
04/14/2011  E1.00 INCH       WAGONER            OK   PUBLIC

&&

JDS
Local storm report, Apr 14, 10:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1012 PM CDT THU APR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     LEONARD                 35.92N 95.80W
04/14/2011                   TULSA              OK   BROADCAST MEDIA

            ROOF DAMAGE TO HOME

0940 PM     TSTM WND DMG     1 S POTEAU              35.04N 94.62W
04/14/2011                   LE FLORE           OK   EMERGENCY MNGR

            NUMEROUS RECREATIONAL VEHICLES BLOWN OVER AND INTO
            HIGHWAY.

0956 PM     HAIL             5 ESE BROKEN ARROW      36.02N 95.71W
04/14/2011  E1.00 INCH       WAGONER            OK   PUBLIC

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:01 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner44 min
Apr 14, 7:09 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes51 min
Apr 14, 7:36 PM CDTSevere Thunderstorm WarningTSADelaware39 min
Apr 14, 7:39 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Rogers, Wagoner51 min
Apr 14, 7:47 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg43 min
Apr 14, 7:48 PM CDTTornado WarningTSADelaware42 min
Apr 14, 7:54 PM CDTTornado WarningTSADelaware36 min
Apr 14, 7:55 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha65 min
Apr 14, 8:15 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 14, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha55 min
Apr 14, 8:20 PM CDTTornado WarningTSACherokee, Mayes, Wagoner40 min
Apr 14, 8:27 PM CDTSevere Thunderstorm WarningTSACreek63 min
Apr 14, 8:27 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore48 min
Apr 14, 8:29 PM CDTSpecial Weather StatementTSATulsa31 min
Apr 14, 8:29 PM CDTTornado WarningTSALatimer, LeFlore46 min
Apr 14, 8:33 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore42 min
Apr 14, 8:38 PM CDTTornado WarningTSALatimer, Pittsburg28 min
Apr 14, 8:40 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
Apr 14, 9:00 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha30 min
Apr 14, 9:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 14, 9:14 PM CDTTornado WarningTSALeFlore61 min
Apr 14, 9:21 PM CDTTornado WarningTSALatimer39 min
Apr 14, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Tulsa, Wagoner64 min
Apr 14, 9:26 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha64 min
Apr 14, 9:41 PM CDTSpecial Weather StatementTSAPittsburg34 min
Apr 14, 9:48 PM CDTTornado WarningTSALeFlore, Sequoyah42 min
Apr 14, 9:58 PM CDTTornado WarningTSAWagoner32 min
Apr 14, 10:00 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner30 min
Apr 14, 10:11 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha37 min
Apr 14, 10:17 PM CDTTornado WarningTSALeFlore58 min
Apr 14, 10:26 PM CDTTornado WarningTSAChoctaw, Pushmataha34 min
Apr 14, 10:30 PM CDTTornado WarningTSALeFlore45 min
Apr 14, 10:36 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha, Sequoyah114 min
Apr 14, 10:44 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Apr 14, 10:50 PM CDTSpecial Weather StatementTSADelaware40 min
Apr 14, 10:56 PM CDTSpecial Weather StatementTSAOttawa19 min
Apr 15, 4:12 AM CDTWind AdvisoryTSAChoctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 10 more21 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.